MathSciNet Relay Station
MathSciNet bibliographic data
MR2833560 20F99 (46L10)
Chifan, Ionut; Ioana, Adrian On relative property (T) and Haagerup's property. Trans. Amer. Math. Soc. 363 (2011), no. 12, 6407–6420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement